# SDR IPXA2020122463747

- Difficulty date: December 23, 2020
- Submitted: December 28, 2020
- Operation: Air carrier
- Aircraft: N149UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0832
- Aircraft time: 20,937 hours, 12,945 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Warning Light
- Condition: Inoperative
- Location: Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: N/A SLIDE ARM RELEASE WARNING LIGHT INOPERABLE.  BUZZER WORKS.  ITEM DEFERRED IAW A300 MEL 52-73-01-1.  PLACARDS INSTALLED.  C/W OPERATIONAL TEST OF EMERGENCY ESCAPE SLIDE WARNING LIGHT AND HORN, PER MM 52-73-00-0501.  OPERATIONS CHECK NORMAL, THIS CLEARS M730575, PLACARD REMOVED.
